Paracare Double Strength Children 6+yrs & Adults Orange 200ml

NZ$10.99
Limited Stock
Quantity
DownUp
Add To Cart
Enquire
Paracare Double Strength Children 6+yrs & Adults Orange 200ml

Double Strength Paracetamol suspension for Children 6+ Years and Adults.

For the relief of mild to moderate pain and fever associated with: Common Cold, Flu, Earaches, Headaches, Sore Throat, Viral Infections.

Prolonged or excessive use can be harmful. Do not give to children under 6 years of age except on medical advice. Keep Medicine secure when not in use. Shake well.

 

Directions

6-12 Years: (Average Weight 14-28kg) - 5 - 10mL, 12 Years + (Average weight 28kg+) - 10 to 20 mL. Dosage may be repeated every 4-6 hours up to a maximum of 4 doses in any 24 hours.

Always read the label. Use as directed. If symptoms persist see your healthcare professional.

 

Ingredients

Each 5 mL contains paracetamol 250mg.

Free from Alcohol, Aspirin and sugar

NZ$10.99
Limited Stock
Quantity
DownUp
Add To Cart
Enquire
NZ$10.99
Limited Stock
Quantity
DownUp
Add To Cart
Enquire